A Gauss-Bonnet formula for discrete arithmetically defined groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 3, pp. 409-455.
@article{ASENS_1971_4_4_3_409_0,
     author = {Harder, G.},
     title = {A {Gauss-Bonnet} formula for discrete arithmetically defined groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {409--455},
     publisher = {Elsevier},
     volume = {Ser. 4, 4},
     number = {3},
     year = {1971},
     doi = {10.24033/asens.1217},
     zbl = {0232.20088},
     mrnumber = {46 #8255},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1217/}
}
TY  - JOUR
AU  - Harder, G.
TI  - A Gauss-Bonnet formula for discrete arithmetically defined groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1971
DA  - 1971///
SP  - 409
EP  - 455
VL  - Ser. 4, 4
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1217/
UR  - https://zbmath.org/?q=an%3A0232.20088
UR  - https://www.ams.org/mathscinet-getitem?mr=46 #8255
UR  - https://doi.org/10.24033/asens.1217
DO  - 10.24033/asens.1217
LA  - en
ID  - ASENS_1971_4_4_3_409_0
ER  - 
%0 Journal Article
%A Harder, G.
%T A Gauss-Bonnet formula for discrete arithmetically defined groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1971
%P 409-455
%V Ser. 4, 4
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1217
%R 10.24033/asens.1217
%G en
%F ASENS_1971_4_4_3_409_0
Harder, G. A Gauss-Bonnet formula for discrete arithmetically defined groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 3, pp. 409-455. doi : 10.24033/asens.1217. http://www.numdam.org/articles/10.24033/asens.1217/

[1] A. Borel, Introduction aux groupes arithmétiques, Hermann, Paris, 1969. | MR | Zbl

[2] A. Borel et J. Tits, Groupes réductifs, Publ. Math., 27, Bures-sur-Yvette, I.H.E.S., 1965, p. 55-150. | Numdam | MR | Zbl

[3] N. Bourbaki, Groupes et algèbres de Lie, chap. 4-6, Hermann, Paris, 1968.

[4] S. S. Chern, On the curvatura integra on a Riemannian manifold (Ann. of Math., vol. 46, 1945, p. 674-684). | MR | Zbl

[5] G. Harder, Minkowskische Reduktionstheorie über Funktionenkörpern (Inv. math., vol. 7, 1969, p. 33-54). | MR | Zbl

[6] S. Kobayashi and K. Nomizu, Foundations of differential geometry, I, II, Interscience publishers, New York, 1963, 1969. | Zbl

[7] R. P. Langlands, The volume of the fundamental domain for some arithmetical subgroups of Chevalley groups (Proc. of Symp. Math., Amer. Math. Soc., Providence, 1966, p. 143-148). | MR | Zbl

[8] T. Ono, On algebraic groups and discontinuous subgroups (Nagoya Math. J., vol. 27, 1966, p. 279-322). | MR | Zbl

[9] M. S. Raghunathan, A note on quotients of real algebraic groups by arithmetic subgroups (Inv. math., vol. 4, 1968, p. 318-233). | MR | Zbl

[10] J.-P. Serre, Cohomologie des groupes discrets (C. R. Acad. Sc., t. 268, 1969, p. 268-271). | MR | Zbl

[11] C. L. Siegel, Gesammelte Werke, Bd. III, s. 443-458.

[12] J. Tits, Groupes simples et géométries associées, Tableau 4 (Proc. Int. Congress of Mathematicans, 1962, p. 197-221). | Zbl

[13] A. Weil, Adeles and algebraic groups, Lecture notes, Princeton, 1961.

[14] A. Weil, Basic algebraic number theory, Springer Verlag, New York, 1967. | MR | Zbl

Cited by Sources: